Please upgrade your browser for the best possible experience.

Chrome Firefox Internet Explorer
×

Missing HP

Slamuel's Avatar


Slamuel
05.16.2012 , 07:03 AM | #1
Hi guys. Today, I logged into Balmorra, but noticed on the first screen my hood was gone. Then, after I buy some final mods and put them in, I notice my hp is down. Yesterday, it was at 8,350, but now it is at 8,100. I checked everything, and the updated mods are all in, and I did not accidentally take stuff out. And, the hood is gone. Though, my headgear is there. wth?
Copy this signature if you believe Timothy Zahn should take over the EU.

Erevan_Kindelar's Avatar


Erevan_Kindelar
05.16.2012 , 07:44 AM | #2
Just over 2.5% difference... the Trooper class buff gives an extra 5% health, and with the endurance lift (plus the attendant increase in HP), that might account for the difference, if the buff ran out just before you logged last night.
Other than that, there used to be a bug where stats on Companion equipment were not applied properly until the equimpent was removed from the gear slot and re-added. I am not suggesting that same problem has arisen, but unequipping all of your gear and doing a semi-naked dance around the Fleet cantina might give everyone a laugh... and then re-equipping the gear might change your HP value.
No, really! I am telling the truth, honestly! Look I can prove it, I am a politician! I am as honest as the day is long!
Besides, I am a terrible liar, everyone can see when I am lying - my lips are moving... oh damn, err, that last comment was off the record, right?

Oggthebase's Avatar


Oggthebase
05.16.2012 , 08:00 AM | #3
depending on the mods you've replaced, you may have swapped around "tanking" mods for "dps" mods.

Depending on the planet, the mod commendation vendors will sell either "tanking" mods or "dps" mods but never both (or they will sell a lower version). Also some missions will give you the choice of "tanking" or "dps" mods, so if you overwrote a "tanking" mod with a higher level "dps" mod, it is possible that your endurance went down.

This, or you have a broken piece of equipment that you need to repair...

Optimus_Ares's Avatar


Optimus_Ares
05.16.2012 , 10:41 AM | #4
Check your armor, that lowers you overall hp if damaged. Fixing it should bring your hp back to speed, unless you've changed your mods from strength (which adds to hp) to aim (which increases your dps, but lowers hp when compared to strength).
The shadowlands: Maxares (Powertech 50), Brire (Sorcerer 50), Vin'ce (Vanguard 41), Egrel (sniper 34), Hi'max (Jugernaut 30), Pyrres (Assasin 20),

Slamuel's Avatar


Slamuel
05.16.2012 , 04:32 PM | #5
Guys, I am sure I have the right mods, and there were no buffs. Also, should have been even more than 8300, since I put in superior mods. I will try unequipping all my gear, then putting it back on. thanks to all posters.
Copy this signature if you believe Timothy Zahn should take over the EU.

Slamuel's Avatar


Slamuel
05.16.2012 , 06:41 PM | #6
no luck with the unequip-equip thing.
Copy this signature if you believe Timothy Zahn should take over the EU.